# SDR GLBA96117

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3250 · Landing Gear Steering System
- Part: Nose Wheel
- Condition: Not Centered
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPW - UPON LANDING, NOSE WHEEL IS NOT CENTERED.  VEERS TO THE RIGHT ON TOUCHDOWN.  ADJUSTED LEFT ENGINE DEAD BAND.  OPS CHECK GOOD.  (X)
